# SDR VNAA202504020026

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CROSSBEAM FS 280 AT COCKPIT CABIN FLOOR.   CROSSBEAM LH FS 280 AT COCKPIT CABIN FLOOR WAS EVALUATED DUE EXCESSIVE DAMAGE PER CRJ-900 SRM 53-00-01-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND SRM 51-42-13-001-001-A01.
